Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

I have pain in my upper abdomen, please suggest remedy

I have pain in my upper abdomen regularly every day past two months . the pain starts at evening and stays for two to three hours and itching in whole body starts.
Asked On : Wed, 17 Feb 2010
Answers:  2 Views:  445
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

You have ulser problem, go to doctor. my mother had this and she is ok now with some meds. you should be alright with the same. do not waste time the doctor also said good if we go early

Answered: Thu, 18 Feb 2010
General & Family Physician Dr. Manju M's  Response

Welcome to healthcare magic.

Pain in the upper abdomen may be due to various causes including gastric ulcer. Physician may help you regarding this problem, he may give a course of antacids. Some times you may be having allergy to some food items which can be fatty food which can cause both gastritis and itching.

You may require to undergo other investigations like ultrasonography if it is not related to gastric pain.
Answered: Mon, 11 Jul 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor